# SDR AALA202210174689

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 73,857 hours, 9,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 224918
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK OF EMERGENCY LIGHTS AT DOOR 2R NEED TO BE REPLACED. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT 2R DOOR PER AMM 33-51-06.
